Some general theorems on the density of the spectrum of the string
Doklady Akademii Nauk, Tome 238 (1978) no. 4, pp. 785-788
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_238_4_a4,
author = {I. S. Kats},
title = {Some general theorems on the density of the spectrum of the string},
journal = {Doklady Akademii Nauk},
pages = {785--788},
year = {1978},
volume = {238},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_238_4_a4/}
}
I. S. Kats. Some general theorems on the density of the spectrum of the string. Doklady Akademii Nauk, Tome 238 (1978) no. 4, pp. 785-788. http://geodesic.mathdoc.fr/item/DAN_1978_238_4_a4/